MathSciNet Relay Station
MathSciNet bibliographic data
MR1145579 58E15 (53C80 58G30 81T13 83C15)
Smoller, J.; Wasserman, A.; Yau, S. T.; McLeod, B. Smooth static solutions of the Einstein-Yang/Mills equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 239–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement